Search Results

There are 22528 results for: content related to: Initialization of the shallow water equations with open boundaries by the bounded derivative method

  1. You have free access to this content
    Scaling and computation of smooth atmospheric motions

    Tellus A

    Volume 38A, Issue 4, August 1986, Pages: 295–313, G. L. BROWNING and H.-O. KREISS

    Version of Record online : 18 JAN 2010, DOI: 10.1111/j.1600-0870.1986.tb00417.x

  2. A comparison of the reduced and approximate systems for the time dependent computation of the polar wind and multiconstituent stellar winds

    Journal of Geophysical Research: Space Physics (1978–2012)

    Volume 97, Issue A2, 1 February 1992, Pages: 1289–1302, G. L. Browning, T. E. Holzer

    Version of Record online : 20 SEP 2012, DOI: 10.1029/91JA02754

  3. Nonlinear normal mode initialization and the bounded derivative method

    Reviews of Geophysics

    Volume 20, Issue 3, August 1982, Pages: 385–397, Akira Kasahara

    Version of Record online : 14 JUN 2010, DOI: 10.1029/RG020i003p00385

  4. Blowup of smooth solutions to the compressible Navier-Stokes equation with compact density

    Communications on Pure and Applied Mathematics

    Volume 51, Issue 3, March 1998, Pages: 229–240, Zhouping Xin

    Version of Record online : 6 DEC 1998, DOI: 10.1002/(SICI)1097-0312(199803)51:3<229::AID-CPA1>3.0.CO;2-C

  5. Weak Solutions to Hyperbolic Equations

    An Introduction to Nonlinear Differential Equations, Second Edition

    J. David Logan, Pages: 113–157, 2007

    Published Online : 29 OCT 2007, DOI: 10.1002/9780470287095.ch3

  6. Single Point Gradient Blow-Up and Nonuniqueness for a Third-Order Nonlinear Dispersion Equation

    Studies in Applied Mathematics

    Volume 126, Issue 2, February 2011, Pages: 103–143, Victor A. Galaktionov

    Version of Record online : 30 NOV 2010, DOI: 10.1111/j.1467-9590.2010.00499.x

  7. Asymptotic behaviour of global smooth solutionsto the multidimensional hydrodynamic model for semiconductors

    Mathematical Methods in the Applied Sciences

    Volume 25, Issue 8, 25 May 2002, Pages: 663–700, Ling Hsiao, Shu Wang and Huijiang Zhao

    Version of Record online : 17 APR 2002, DOI: 10.1002/mma.307

  8. Evolution of nonparametric surfaces with speed depending on curvature II. The mean curvature case

    Communications on Pure and Applied Mathematics

    Volume 46, Issue 1, January 1993, Pages: 97–135, Vladimir I. Oliker and Nina N. Uraltseva

    Version of Record online : 17 OCT 2006, DOI: 10.1002/cpa.3160460106

  9. A reconnection switch to trigger gamma-ray burst jet dissipation

    Monthly Notices of the Royal Astronomical Society

    Volume 419, Issue 1, January 2012, Pages: 573–607, Jonathan C. McKinney and Dmitri A. Uzdensky

    Version of Record online : 2 NOV 2011, DOI: 10.1111/j.1365-2966.2011.19721.x

  10. ICIAM/GAMM 95 Applied Analysis

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 76, Issue S2, 1996, Pages: 101–148,

    Version of Record online : 22 NOV 2006, DOI: 10.1002/zamm.19960761205

  11. Blow-up solutions to Landau–Lifshitz–Maxwell systems

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 8, 30 May 2011, Pages: 1006–1024, Junyu Lin and Shijin Ding

    Version of Record online : 15 FEB 2011, DOI: 10.1002/mma.1421

  12. Numerical smoothness and error analysis on WENO for the nonlinear conservation laws

    Numerical Methods for Partial Differential Equations

    Volume 29, Issue 6, November 2013, Pages: 1881–1911, Tong Sun

    Version of Record online : 14 APR 2013, DOI: 10.1002/num.21781

  13. Blowup of solutions of the unsteady Prandtl's equation

    Communications on Pure and Applied Mathematics

    Volume 50, Issue 12, December 1997, Pages: 1287–1293, Weinan E and Bjorn Engquist

    Version of Record online : 6 DEC 1998, DOI: 10.1002/(SICI)1097-0312(199712)50:12<1287::AID-CPA4>3.0.CO;2-4

  14. Initial layers and zero-relaxation limits of multidimensional Euler–Poisson equations

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 2, 30 January 2013, Pages: 182–195, Mohamed-Lasmer Hajjej and Yue-Jun Peng

    Version of Record online : 27 JUN 2012, DOI: 10.1002/mma.2580

  15. Global Smooth Solutions of the Equations of a Viscous, Heat - Conducting, One - Dimensional Gas with Density - Dependent Viscosity

    Mathematische Nachrichten

    Volume 190, Issue 1, 1998, Pages: 169–183, Song Jiang

    Version of Record online : 14 NOV 2006, DOI: 10.1002/mana.19981900109

  16. The blow-up criteria of smooth solutions to the generalized and ideal incompressible viscoelastic flow

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 17, 30 November 2015, Pages: 4132–4139, Baoquan Yuan and Rui Li

    Version of Record online : 16 FEB 2015, DOI: 10.1002/mma.3352

  17. Classification of smooth solutions to 2×2 hyperbolic systems with boundary damping

    Mathematical Methods in the Applied Sciences

    Volume 20, Issue 18, December 1997, Pages: 1563–1598, Pascale Bergeret

    Version of Record online : 4 DEC 1998, DOI: 10.1002/(SICI)1099-1476(199712)20:18<1563::AID-MMA925>3.0.CO;2-9

  18. The asymptotic behaviour of global smooth solutions to the multi-dimensional hydrodynamic model for semiconductors

    Mathematical Methods in the Applied Sciences

    Volume 26, Issue 14, 25 September 2003, Pages: 1187–1210, Ling Hsiao, Qiangchang Ju and Shu Wang

    Version of Record online : 27 AUG 2003, DOI: 10.1002/mma.410

  19. You have free access to this content
    Numerical simulation of flows with locally characteristic boundaries

    Tellus A

    Volume 40A, Issue 4, August 1988, Pages: 303–323, ROBERT N. MILLER and ANDREW F. BENNETT

    Version of Record online : 18 JAN 2010, DOI: 10.1111/j.1600-0870.1988.tb00349.x

  20. Mathematical analysis of the quasilinear effects in a hyperbolic model blood flow through compliant axi-symmetric vessels

    Mathematical Methods in the Applied Sciences

    Volume 26, Issue 14, 25 September 2003, Pages: 1161–1186, Sunčica Čanić and Eun Heui Kim

    Version of Record online : 27 AUG 2003, DOI: 10.1002/mma.407